# SDR DXTA2013010805238

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 2,759 hours, 1,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED LT MAIN GEAR, RED UNSAFE LIGHT ILLUMINATED IN FLIGHT.  JACKED ACFT AND COMPLIED WITH SEVERAL GEAR SWINGS.  ALL INDICATIONS WERE NORMAL.  PERFORMED VISUAL INSPECTION OF LT MLG UPLOCK SWITCH AND FOUND TO BE OUT OF TOLERANCE.  ADJUSTED UPLOCK SWITCH TO WITHIN LIMITS IAW AMM 32-60-00.
